| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the instruments broke.No known impact or consequence to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4 lot number, d9, g3, g6, h2.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h4, h6, h10.Visual examination of the returned product identified item # and lot # etch confirmed on the positioning guidepost, positioning guide, and inserter devices.These 3 components were returned still assembled with a fractured positioning guide rod still threaded into the guidepost.No etch content is visible on the positioning guide rod, no fractured pieces other than the piece retained in the guidepost were returned.All devices show signs of use with nicks and scratches throughout.There are also indentation marks on the strike plate end of the inserter.No other damage was noted during visual evaluation.The guide post has an approximate field age of 11 years.The positioning guide has an approximate field age of 7.5 years.The inserter has an approximate field age of 9.5 years.Measurements were within specification.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.Root cause determined to be not device related as the returned device functions as intended.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
No additional event information available to report at this time.